EXCEDRIN 250MG/250MG/65MG 20 FC TABS
Please be advised We highly recommend that you Read all medication leaflet carefully before you start taking any medicine because it contains important information for you. Ingredients: One film-coated tablet contains 250 mg acetylsalicylic acid, 250 mg paracetamol and 65 mg caffeine. Therapeutic indications: Excedrin is indicated in adults for the acute treatment of headache and of migraine attacks with or without aura. Adults (18 years and older): For headache: The usual recommended dosage is 1 tablet; an additional tablet can be taken, with 4 to 6 hours between doses. In case of more intense pain, it is possible to take 2 tablets. If needed, an additional 2 tablets can be taken, with 4 to 6 hours between doses. Excedrin is intended for episodic use, up to 4 days for headache. For migraine: Take 2 tablets when symptoms appear. If needed, an additional 2 tablets can be taken, with 4 to 6 hours between doses. Excedrin is intended for episodic use, up to 3 days for migraine. For both headache and migraine, intake must be limited to 6 tablets in 24 hours. The medicinal product must not be used for a longer period or at a higher dosage without first consulting a doctor. Drink a full glass of water with each dose. Children and adolescents (under 18 years of age):
Safety and efficacy of Excedrin in children and adolescents have not been evaluated. Use of Excedrin in children and adolescents is therefore not recommended. Always read the leaflet before use.